Our Son on Prozac....

by Sharon
(fort mill sc)

We have a 18 year old son that was on Prozac two months ago. He was fine at first always happy. We thought it was a miracle. All of a sudden he began to be violent, angry and called the police on us because we took his laptop(because of failing grades). Now the doctor has him on Celexa for social anxiety and depression and its not helping as he is severly depressed and anxious. Is there something that you would recommend? We are desperate to see him get help.

Comments for Our Son on Prozac....

Click here to add your own comments

Jan 27, 2015
Our Son on Prozac....
by: Wray

Hi Sharon I'm slightly confused. You say your son was on Prozac two months ago. Do you mean he had been on it for months/years prior to two months ago? If so it doesn't surprise me he's reacted to it. Two of the symptoms of Prozac are violence and Anger. See here. Unfortunately when you look up Prozac side effects violence is not listed. Celexa is no better, see here. It would appear your son has a possible nutritional imbalance which is not unusual at his age. I've not had any dealings with him, but Dr. Guy R. Schenker has some excellent articles about nutritional imbalances on the web, I particularly like those he's written on oestrogen. His details are……..
89 Swamp Road
Mifflintown, PA 170
Fax: 717-436-8551

Another excellent resource is Alternative Mental Health. They have articles and a list of practitioners who avoid the use of drugs if possible. Please also check Julia Ross's website, she runs a clinic and has written extensively on depression and Anxiety, see here. Finally see Clinical Resources on William Walsh's website for a list of practitioners who use nutritional medicine to heal the brain. Take care Wray

Jan 27, 2015
Our Son on Prozac....
by: RJ

Hello Sharon!
Our son was on Zoloft and Wellbuterin over ten years ago. But he was much younger than your son when he was put on these meds. He is 24 now. I will tell you we saw the same thing when we initially gave him the drugs. We tried changing them and had the same response. Finally, the doctor said to us, do you see any changes in him and we said no, we see him getting worse and he told us take him off it then. Still left us a angry young boy. It was my aunt who said inositol will help and all the other b vitamins. We started them and saw improvement but not the way we wanted it. Fast forward 12 years and he takes tons of supplements. He's a body builder now and says he knows when his testosterone is raging because he begins to feel the rage. He takes....ready....progesterone (thanks to me lol) and he also takes a chemical (which I detest) estrogen blocker. Takes them everyday, along with everything else. Does your son have man-boobs or puffiness? That's estrogen and that comes from testosterone and it's the testosterone that causes the rage and he's 18 when it's really raging. My 24 year old suffered terribly through high school with the man-boobs and puffiness. It wasn't until I learned about progesterone and he started that and the estrogen blockers that it went away. My 17 year old doesn't have the rage but he has the "deer in the headlight" look. Cannot think, heart races, irritable and tired. He knows when he needs progesterone...comes to me says mom I need it, he uses it and feels better. Here are a couple sites that has helped with both my sons. Hope you find a solution. There is help out there for him and you will find a solution that is going to work, but remember it won't happen overnight. Be patient. God Bless! RJ



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...